# SDR QXEA2017071400468

- Difficulty date: July 11, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 37,940 hours, 39,833 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER DITCHING DAM PLACARD DIFFICULT TO READ. REMOVED FROM SERVICE. INSTALLED NEW LOWER DITCHING DAM PLACARD.  AIRCRAFT RETURNED TO SERVICE.
